Seguir
Jeffrey Diller
Jeffrey Diller
Dirección de correo verificada de nd.edu
Título
Citado por
Citado por
Año
Dynamics of bimeromorphic maps of surfaces
J Diller, C Favre
American Journal of Mathematics 123 (6), 1135-1169, 2001
4292001
Energy and invariant measures for birational surface maps
E Bedford, J Diller
802005
Dynamics of Birational Maps of ℙ 2
J Diller
Indiana University Mathematics Journal, 721-772, 1996
751996
One-dimensional slow invariant manifolds for spatially homogenous reactive systems
AN Al-Khateeb, JM Powers, S Paolucci, AJ Sommese, JA Diller, ...
The Journal of chemical physics 131 (2), 2009
672009
Invariant curves for birational surface maps
J Diller, D Jackson, A Sommese
Transactions of the American Mathematical Society 359 (6), 2973-2991, 2007
542007
Cremona transformations, surface automorphisms, and plane cubics
J Diller
Michigan Math. J 60 (2), 409-440, 2011
522011
Dynamics of meromorphic maps with small topological degree III: geometric currents and ergodic theory
J Diller, R Dujardin, V Guedj
Annales scientifiques de l'Ecole normale supérieure 43 (2), 235-278, 2010
442010
Dynamics of meromorphic mappings with small topological degree II: Energy and invariant measure.
J Diller, R Dujardin, V Guedj
Commentarii Mathematici Helvetici 86 (2), 2011
432011
Dynamics of meromorphic maps with small topological degree I: from cohomology to currents
J Diller, R Dujardin, V Guedj
Indiana University mathematics journal, 521-561, 2010
422010
Real and complex dynamics of a family of birational maps of the plane: the golden mean subshift
E Bedford, J Diller
American journal of mathematics 127 (3), 595-646, 2005
322005
Regularity of dynamical Green’s functions
J Diller, V Guedj
Transactions of the American Mathematical Society 361 (9), 4783-4805, 2009
282009
A transcendental dynamical degree
JP Bell, J Diller, M Jonsson
arXiv preprint arXiv:1907.00675, 2019
232019
Rational surface maps with invariant meromorphic two-forms
J Diller, JL Lin
Mathematische Annalen 364, 313-352, 2016
172016
Birational maps with transcendental dynamical degree
JP Bell, J Diller, M Jonsson, H Krieger
Proceedings of the London Mathematical Society 128 (1), e12573, 2024
142024
A new construction of Riemann surfaces with corona
DE Barrett, J Diller
Journal of Geometric Analysis 8, 341-348, 1998
131998
Poincaré series and holomorphic averaging
DE Barrett, J Diller
Inventiones mathematicae 110 (1), 23-27, 1992
131992
Invariant measure and Lyapunov exponents for birational maps of P2
J Diller
Commentarii Mathematici Helvetici 76 (4), 754-780, 2001
122001
Birational maps, positive currents, and dynamics.
J Diller
Michigan Mathematical Journal 46 (2), 361-375, 1999
121999
Contraction properties of the Poincaré series operator.
DE Barrett, J Diller
Michigan Mathematical Journal 43 (3), 519-538, 1996
111996
Green's functions, electric networks, and the geometry of hyperbolic Riemann surfaces
J Diller
Illinois Journal of Mathematics 45 (2), 453-485, 2001
82001
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20